# SDR AWXA200301133

- Difficulty date: September 5, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- Aircraft time: 51,701 hours, 35,024 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 2024T3032
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-16 CHECK HFEC INSPECTION IDENTIFIED A .8750 INCH CRACK IN BS 178 BULKHEAD WEB AT WL 200, LBL 5.7.   MAINTENANCE CUTOUT CRACK ON BS 178 BULKHEAD WEB AT WL 200, LBL 5.7; FABRICATED A DOUBLER AND 2 EACH FILLERS; INSTALLED REPAIR PART IAW B737-300 SRM 53-10-08, PG. 275-285, FIG. 210.
